advertisement
Question
Posted by: CAT | 2004/10/26

DEPRESSION

I have been diagnosed with PND and have been taking Cilift for the last week and a half, I have two children and since the second child has been born it is almost as if my mother instinct has totally disappeared I don't feel that mother bond anymore and sometimes wonder why I had him, is this normal for PND ?
My fingertips perspire quite a lot, why ? How long will this take before I start to feel "normal" again, I sometimes feel that I can't take it anymore, will I ever feel normal again ? despirate ...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

CAT, don't wory too much here. Depression damps down most of our instincts, and may delay the usual process of bonding. See a counsellor if you can, to work with wories like this. Yes, you will indeed feel normal again, maybe within weeks. Not sure about the sweaty fingerprints, though some meds can enhance our sweatiness, especially at first, I haven't so far heard this specific complain about Cilift. Be hopeful, and see your doctor again to review the Cilift and other treatment needs, if things aren't noticeably better in another couple of weeks. Don't even think of giving up, things will be fine before too much longer.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement